# SDR SIMA2020041305001

- Difficulty date: April 5, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING RIB 21 IS CRACKED INSIDE PANEL 551CB-C/A-INSTALLED REPAIR (DOUBLER,FILLER,SHIM) FOR LH WING RIB 21 INSIDE PANEL 551CB IAW EMB 145 SRM 57-20-07,FIGURE 203
